# SDR DALA12011270957

- Difficulty date: October 28, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 59,535 hours, 44,644 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SHORTLY AFTER TAKEOFF, THE F/A REPORTED AN ELECTRICAL ODOR WITH NO VISIBLE SMOKE.  FLIGHT CREW SECURED POWER TO THE GALLEY IN COMPLIANCE WITH THE QRH.  ODOR SUBSIDED WITH GALLEY POWER OFF, UNTIL LANDING WHEN IT OCCURRED AGAIN.  MX INSPECTED THE GALLEY, COFFEEMAKERS, OVEN, APPLIANCE CONTROL PANELS, AND BEHIND CEILING PANELS.  NO PROBLEM WAS FOUND AND NO OBVIOUS SOURCE OF ODOR WAS IDENTIFIED.  A DUCT BURNOUT PROCEDURE WAS COMPLIED WITH AND THE ACFT HAS RETURNED TO SERVICE.
